# SDR K11A2018031773201

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 65,512 hours, 43,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE FIRST TAKEOFF ATTEMPT,  HAD A FWD ENTRY DOOR LIGHT ILLUMINATE ALMOST IMMEDIATELY AFTER BRAKE RELEASE.  REJECTED THE TAKEOFF.  A PROXIMITY SWITCH WAS NEEDED TO BE ADJUSTED CLOSER TO THE DOOR ACTUATOR TO PREVENT THE LIGHT FROM COMING ON DURING TAKEOFF.
